zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Critical exponents and non-extinction for a fast diffusive polytropic filtration equation with nonlinear boundary sources. (English) Zbl 1145.35332
A quasilinear parabolic equation with a nonlinear boundary condition is studied. Critical exponents for global existence of positive solutions and a sufficient condition for non-extinction are given.

35B33Critical exponents (PDE)
35K55Nonlinear parabolic equations
35K60Nonlinear initial value problems for linear parabolic equations
Full Text: DOI
[1] Fujita, H.: On the blowing up of solutions to the Cauchy problems for $ut={\Delta}u+u1+{\alpha}$. J. fac. Sci. univ. Tokyo sect. IA math. 13, 109-124 (1996)
[2] Deng, K.: The role of critical exponents in blow-up theorems: the sequel. J. math. Anal. appl. 243, 85-126 (2000) · Zbl 0942.35025
[3] Galaktionov, V. A.; Levine, H. A.: On critical Fujita exponents for heat equations with nonlinear flux conditions on the boundary. Israel J. Math. 94, No. 1, 125-146 (1996) · Zbl 0851.35067
[4] Hu, B.; Yin, H. M.: On critical exponents for the heat equation with a nonlinear boundary condition. Ann. inst. H. Poincaré anal. Non linéaire 13, No. 6, 707-732 (1996) · Zbl 0908.35066
[5] Hu, B.; Yin, H. M.: On critical exponents for the heat equation with a mixed nonlinear Dirichlet--Neumann boundary condition. J. math. Anal. appl. 209, No. 2, 683-711 (1997) · Zbl 0874.35051
[6] Z.J. Wang, J.X. Yin, C.P. Wang, Critical exponents to the non-newtonian polytropic filtration equation with nonlinear boundary condition, Appl. Math. Lett. (in press) · Zbl 1107.35318
[7] Ferreira, R.; Pablo, A. D.; Quirós, F.; Rossi, J. D.: The blow-up profile for a fast diffusion equation with a nonlinear boundary condition. Rocky mountain J. Math. 33, 123-146 (2003) · Zbl 1032.35107
[8] Wang, M. X.: Fast--slow diffusion systems with nonlinear boundary conditions. Nonlinear anal. 46, 893-908 (2001) · Zbl 0999.35050
[9] Quiros, F.; Rossi, J. D.: Blow-up sets and Fujita type curves for a degenerate parabolic system with nonlinear boundary conditions. Indiana univ. Math. J. 50, No. 1, 629-654 (2001) · Zbl 0994.35027
[10] Wu, Z. Q.; Zhao, J. N.; Yin, J. X.; Li, H. L.: Nonlinear diffusion equations. (2001) · Zbl 0997.35001